# SDR DALA2022092706312

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 131,003 hours, 19,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 CREW REST EMER LTS INOP, CORRECTIVE ACTION: R/R CREW REST BATTERY FOR EMERG LIGHTS. CKS GOOD. IAW B767 AMM 33-51-01. OK FOR SVC (9616100)
